# SDR HEEA0012098

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5002395D
- Condition: Leaking
- Location: Seal Drain
- Part time: 9,525 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM SEAL DRAIN.
